MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-W-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Hypotony is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Hypotony is an established risk associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a trabecular microbypass stent system procedure, the patient presented approximately one (1) year postop with decreased intraocular pressure (iop), characterized as "mild" and "non-serious", which resolved without treatment.Any omitted information was not available at the time of report.

Brand Name
ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key19365790
Report Number2032546-2024-00051
Device Sequence Number17075664
Product Code OGO
UDI-Device Identifier00853704002319
UDI-Public0100853704002319
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberG2-W-US
Device Lot Number103701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale